Doctor insights on:
Can Topiramate Cause Numbness In Tongue
Prime suspect!: When the usual suspects are rounded up, Anxiety is almost always there. The limits to charges brought against this culprit seem limitless and it is often guilty. Anxiety may not do the dirty work directly, but your experience of distress is the result of complex internal events. I urge CBT therapy - if they think meds will help they'll refer. Investigate and prosecute. See a dentist too! Best. ...Read moreSee 1 more doctor answer
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Yes: While the feet are not one of the classic trigger points for fibromyalgia pain, it is not uncommon for patients with this condition to develop numbness/tingling in their arms, legs and/or feet. However, other conditions can cause this sensation, so see your clinician for a physical examination and possibly other tests to determine the cause and appropriate treatment. ...Read more
What can anxiety cause? Can it cause.Muscle spasms .Vision change.Acne and tingling in the hands and feet..Ibs even?
Possible: Short term physical effects of anxiety can be insomnia, change in appetite, fatigue, diarrhea, sweating, muscle tension, distorted vision, headaches, shortness of breath and heart palpitations. High stress and anxiety over the long term can put one at a higher risk for medical illnesses such as heart disease. See your dr. To rule out any underlying medical causes to your symptoms. ...Read more
It?: Not sure what it refers to in your question. Please resubmit. ...Read more
No: Have never seen that as a side effect in 35 yrs of practice. ...Read more
Define numbness.: If by "numbness" you mean a tingling sensation on your face, yes, an allergic reaction can produce that sensation. If you mean actual numbness -- that you can't feel any sensation when you touch your face -- that's not allergies, and it's probably something significant, so you should see your doctor without delay. ...Read more
Many: In neurology practices topamax (topiramate) is probably the commonest one to do so. Beta blockers, cancer chemotherapy drugs, excess vitamin b6 are also some of the causes. Look online at a drug's prescribing information, also known as "package insert", for more details about any particular drug's side-effects. ...Read more
Neurologic effects: Cipro and other fluoroquinolone antibiotics CAN cause neurological side effects - depending on dose, duration, patient age and other factors. I would say it's VERY IMPORTANT to let the doctor know who prescribed these antibiotics. To me, this seems like something serious - so I would not waste any time. Hopefully these side effects are temporary, let's get it evaluated properly. ...Read more
Not directly: This is a very "heavy duty" medication with numerous side effects. One of these is dry mouth. This could make you more susceptible to thrush. If you are having adverse side effects please consult with your doctor to see if they can switch you to a different medication that you might be able to tolerate better. Do not stop topiramate with out consulting your doctor first. ...Read moreSee 1 more doctor answer
After stooping topiramate usage, how long will it take for side effects such as tongue edema, rashes n white patches on tongue(may be thrush)to go away?
Stoped taking topiramate for migraine, 10 days ago but still has, white tongue, face rash n genital tingling n itching.Is this still drug side effects?
Will rashes on forehead, genital itch and tingling n white tongue be a sign of HIV or side effects of topiramate?. Last week, negative HIV test.
Topiramate : Those are all potential side effects of topiramate. Contact your doctor and ask him or her what to do.Best wishes. Info can be found at www.Drugs.Com and type in topiramate and look under side effects. More detailed side effects are under the for professionals section. ...Read moreSee 1 more doctor answer
Topamax (topiramate) numbness: Numbness, tingling in the fingers is a common side effect of topamax (topiramate). One reference stated it was as high as 23.7% of users. I dont know if this or any other effect is dependent upon dosage or how it interacts withy other problems or tingling history before the use of the medication but id thinkt that it might be worse if there was prior history of numbness before use. Tell your doctor about it! ...Read more
I've been having trouble reading aloud, and sometimes speaking. It's like my brain is working faster than my mouth is. Could this be from topamax (topiramate)?
Likely : Discuss with your prescribing doctor to see if it is safe for you to taper down or stop the medication. If symptoms improve, you have an answer. Slow dose escalation is recommended& tends to improve with time. ...Read more
Allergic?: Allergies are a very common cause of tongue numbness. Food allergies will often cause tongue swelling or numbness. Beetroot can be found in many foods, so be careful to read ingredients. Stay hydrated and ask your doctor if Benadryl (diphenhydramine) is a good idea. Good luck and stay away from beets! ...Read moreSee 1 more doctor answer
I have severe tongue swelling both at home and when I'm away. No med changes in years. No food-related patterns. Always feel numbness 1st. Causes??
Angioedema: this can be critical. some antihypertensive medications can be associated it and some NSAIDs cause it too, I suggest you see an allergist for some blood work and if currently swollen, seek medical attention immediately. You need to have some test to check your type of angioedema, it is likely to be idiopathic. if the attacks are frequent, a daily antihistamine such as Zyrtec or Allegra (fexofenadine) help ...Read more
Other factors : Caffeine an increase your anxiety and this may be a reason for numbness in the tip of your tongue. So you definitely want to cut down on the coffee and seek help for anxiety. The artificial sweeteners in coffee can also cause numbness. So can vitamin deficiencies, especially b12. Trauma and piercings can also cause this. ...Read moreSee 1 more doctor answer
I have unexplained numbness left lips & tip of tongue few days & blisters on right wrist; pain on &off in right lung & neck below jaw. related? cause?
? herpes zoster: It is possible that you have developed herpes zoster, a viral infection similar to the chicken pox virus. This is becoming increasingly common and there are vaccines for this. The typical findings on clinical examination are blisters, pain and possibly numbness. See your physician for a specific diagnosis. ...Read more
Is indicated to treat epilepsy, but mainly a second line or adjunctive agent, and also useful to prevent migraine headaches. Has several adverse effects including: kidney stones, narrow angle glaucoma, metabolic acidosis, heatstroke in kids, paresthesias, slowing of speech and cognition, drowsiness. ...Read more
- Talk to a doctor live online for free
- Can topiramate cause numbness in tonge?
- What causes numbness in tongue?
- Cause of tongue numbness
- Ask a doctor a question free online
- Causes of numbness in tongue
- Tip of tongue numbness causes
- Causes of the tongue numbness and tingling
- Can sciatica cause numbness?
- Talk to a neurologist online